# SDR ASAA2015102213519

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 7,732 hours, 2,503 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE - OTBD UPPER AFT-  CORE AREA - FIRELOOP - HARDLINE SHIELD DAMAGED.  ACFT GROUNDED.  DAMAGED PART IS HARNESS MW0326, PN CA244-01.  R & R MW0326 HARNESS IAW MM 26-11-02-400-802.  OPS NORMAL IAW MM 26-11-00-710-801.
